# SDR C2XA08IA013

- Difficulty date: January 7, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 21,609 hours, 20,293 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: CS500060D4A
- Condition: Burned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2137, WHILE "SITTING AT THE GATE" THE CREW REPORTED A BURNT SMELL IN THE COCKPIT.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND PITOT NUMBER ONE CURRENT SENSOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
